MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Codes Device Unsafe to Use in Environment (2918); Intermittent Communication Failure (4038); Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of nalu records found no reports from the patient of any system or component complaints.There are no records of any reported issues from this patient regarding efficacy of therapy or usability of the external devices.The information provided by the patient is unclear when those issues began or if they had ever been reported for troubleshooting assistance.It appears that mri conditionality was the primary reason for system explant, however the patient continues to be unable to move forward with the scan due to the lead fragment still implanted.Patient will require a second procedure to remove the fragment or will need an alternative diagnostic test.Plan at the time of this reporting is unknown.
 
Event or Problem Description
On (b)(6) 2024 the patient was implanted with a nalu peripheral nerve stimulator system to treat left shoulder pain.After having the system implanted, the patient expressed frustration regarding mri restrictions but did not report any other issues or concerns with the nalu system or its components.On (b)(6) 2025 the patient reached out to a local nalu representative to discuss mri conditionality.During the conversation on (b)(6) 2025, the patient reported that the nalu system had been explanted on (b)(6) 2025.Nalu personnel had not received any notification of the explant prior to patient notification on (b)(6) 2025.On (b)(6) 2025 the patient reached out to nalu product support for additional mri conditionality information and reported that at the time of explant the physician was unable to fully removed the tined end of the implanted lead and cut the end off, leaving the distal end of the lead implanted.During the product support call, the patient also alleged that therapy had been ineffective and that there were challenges using the external wearables which also affected delivery of therapy from the system.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22723532
Report Number3015425075-2025-00237
Device Sequence Number8884440
Product Code GZF
UDI-Device Identifier00812537036182
UDI-Public(01)00812537036182(11)240110(17)270110
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown